# SDR SWIA2018040944503

- Difficulty date: March 13, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 38,890 hours, 32,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 AFT PRESSURE BULHEAD FWD SIDE DAMAGED AT BL 0 BETWEEN WL 137.5- 120.43.  REPAIRED IAW REO.
